Franklin

Topological classification of families of diffeomorphisms without small divisors / Javier Ribón.

Author/Creator:
Ribón, Javier, 1974-
Publication:
Providence, R.I. : American Mathematical Society, 2010.
Format/Description:
Book
ix, 166 p. : ill. ; 25 cm.
Series:
Memoirs of the American Mathematical Society ; no. 975.
Memoirs of the American Mathematical Society, 0065-9266 ; no. 975
Status/Location:
Loading...

Get It

Details

Subjects:
Topological dynamics.
Diffeomorphisms.
Differentiable dynamical systems.
Summary:
"The author gives a complete topological classification for germs of one-parameter families of one-dimensional complex analytic diffeomorphisms without small divisors. In the non-trivial cases the topological invariants are given by some functions attached to the fixed points set plus the analytic class of the element of the family corresponding to the special parameter. The proof is based on the structure of the limits of orbits when we approach the special parameter."--Publisher's description.
Contents:
Outline of the monograph
Flower type vector fields
A clockwork orange
The T-sets
The Long Limits
Topological conjugation of (NSD) vector fields
Families of diffeomorphisms without small divisors
Topological invariants of (NSD) diffeomorphisms
Tangential conjugations.
Notes:
"Volume 207, number 975 (end of volume )."
Includes bibliographical references (p. 163) and index.
ISBN:
9780821847480 (alk. paper)
0821847481 (alk. paper)
OCLC:
643081636